Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Info on NMS. Fivefires

Posted by Phillipa on July 16, 2007, at 19:18:19

In reply to Re: Info on NMS. stargazer2, posted by Fivefires on July 16, 2007, at 16:12:11

Haldol is a major tranquilzer and can also cause TD. I don't think a mood stabalizer such as lamictal, tegretol, depakote,lithium could cause NLS. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:769512
URL: http://www.dr-bob.org/babble/20070710/msgs/769971.html